# SDR CA140226007

- Difficulty date: February 26, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 31,149 hours
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT FOR INVESTIGATION AFTER THE CUSTOMER REPORTED THAT DURING FLIGHT, THE OIL PRESSURE LIGHT TURNED ON AND THE ENGINE WAS IMMEDIATELY SHUTDOWN. POST CHECK OF THE ENGINE REVEALED THE COMPRESSOR WAS SEIZED, METAL IN THE OIL FILTER AND METAL ON THE CHIP DETECTOR.
